Home Publications Undergraduates Postgraduates Postdocs Calendar Contact

  Jeroen Lamb  
  Martin Rasmussen  
  Dmitry Turaev  
  Sebastian van Strien  
Tiago Pereira
Selim Ghazouani
Anna Kostianko
Bernat Bassols-Cornudella
George Chappelle
Hugo Chu
Matheus de Castro
Akshunna Dogra
Victoria Klein
Ziyu Li
Leon Staresinic
Matteo Tabaro
Giuseppe Tenaglia
Wei Hao Tey
Ole Peters
Cristina Sargent
Bill Speares
Mauricio Barahona
Davoud Cheraghi
Martin Hairer
Darryl Holm
Xue-Mei Li
Greg Pavliotis
Kevin Webster


Dmitry Turaev

Professor in Dynamical Systems


Phone: +44(207)59-48566
Room: 634 Huxley Building

Home Page

Dynamical Systems
Bifurcation Theory

Full list
Hamiltonian Dynamics
Homoclinic Tangencies

      Fermi acceleration / Arnold diffusion / Adiabatic invariants

A.Neishtadt, A.Artemyev, D.Turaev, Remarkable charged particle dynamics near magnetic field null lines, Chaos 29, 051104 (2019)

C.Dettmann, V.Fain, D.Turaev, Splitting of separatrices, scattering maps, and energy growth for a billiard inside a time-dependent symmetric domain close to an ellipse, Nonlinearity 31, 667-700 (2018)

V.Gelfreich, D.Turaev, Arnold Diffusion in a priori chaotic symplectic maps, Comm. Math. Phys. 353, 507-547 (2017)

K.Shah, D.Turaev, V.Gelfreich, V.Rom-Kedar, Equilibration of energy in slow-fast systems, PNAS (2017)

D.Turaev, Averaging over a non-ergodic subsystem, "Anosov Systems and Modern Dynamics" abstracts book(2016)

D.Turaev, Exponential energy growth due to slow parameter oscillations in quantum mechanical systems, Phys. Rev. E 93, 050203(R) (2016)

K.Shah, V.Gelfreich, V.Rom-Kedar, D.Turaev, Leaky Fermi accelerators, Phys. Rev. E91, 062920 (2015)

T.Pereira, D.Turaev, Fast Fermi acceleration and entropy growth , Math. Model. Nat. Phenom. 10, 31-47 (2015)

T.Pereira, D.Turaev, Exponential energy growth in adiabatically changing Hamiltonian systems, Phys. Rev. E91, 010901(R) (2015)

V.Gelfreich, V.Rom-Kedar, D.Turaev, Oscillating mushrooms: adiabatic theory for a non-ergodic system, J. Phys. A 47, 395101 (2014)

D.Turaev, Exponential Fermi acceleration in adiabatically perturbed Hamiltonian systems, Proceedings of the 8th European Nonlinear Dynamics Conference (ENOC 2014)

D.Turaev, C.Warner, S.Zelik, Energy growth for a nonlinear oscillator coupled to a monochromatic wave, Regul. Chaotic Dyn. 19, 513-522 (2014)

V.Gelfreich, V.Rom-Kedar, D.Turaev, Fermi acceleration and adiabatic invariants for non-autonomous billiards, Chaos 22, 033116 (2012)

D.Turaev, On the splitting of invariant curves, Proceedings of the 7th European Nonlinear Dynamics Conference (ENOC 2011)

V.Gelfreich, V.Rom-Kedar, K.Shah, D.Turaev, Robust exponential acceleration in time-dependent billiards, Phys. Rev. Lett. 106, 074101 (2011)

K.Shah, D.Turaev, V.Rom-Kedar, Exponential energy growth in a Fermi accelerator, Phys. Rev. E 81, 056205 (2010)

V.Gelfreich, D.Turaev, Fermi acceleration in non-autonomous billiards, J. Phys. A 41, 212003 (2008)

V.Gelfreich, D.Turaev, Unbounded energy growth in Hamiltonian systems with slowly varying parameter, Commun. Math. Phys. 283, 769-794 (2008)

V.Rom-Kedar , D.Turaev, The symmetric parabolic resonance, Nonlinearity 23, 1325-1351 (2010)

      Billiard-like potentials

D.Turaev, C.Warner, S.Zelik, Energy growth for a nonlinear oscillator coupled to a monochromatic wave, Regul. Chaotic Dyn. 19, 513-522 (2014)

V.Rom-Kedar, D.Turaev, Billiards: A singular perturbation limit of smooth Hamiltonian flows, Chaos 22, 026102 (2012)

A.Rapoport, V.Rom-Kedar, D.Turaev, Stability in high-dimensional steep repelling potentials, Commun. Math. Phys. 279 (2008)

A.Rapoport, V.Rom-Kedar, D.Turaev, Approximating multi-dimensional Hamiltonian flows by billiards, Commun. Math. Phys. 272, 567-600 (2007)

D.Turaev, V.Rom-Kedar, Soft billiards with corners, J. Stat. Phys. 112, 765-813 (2003)

V.Rom-Kedar, D.Turaev, Big islands in dispersing billiard-like potentials, Physica D130, 187-210 (1999)

D.Turaev, V.Rom-Kedar, Elliptic islands appearing in near-ergodic flows, Nonlinearity 11, 575-599 (1998)

D.Turaev, V.Rom-Kedar, On smooth Hamiltonian flows limiting to ergodic billiards, in "Chaos, kinetics and nonlinear dynamics in liquids and plasmas," Lect. Notes in Physics (1998)

      Homoclinic loops / Superhomoclinic loops / Solitons

D.Turaev, Hyperbolic sets near homoclinic loops to a saddle for systems with a first integral, Regul. Chaotic Dyn. 19, 681-693 (2014)

W.Giles, J.S.W.Lamb, D.Turaev, On homoclinic orbits to center manifolds of elliptic-hyperbolic equilibria in Hamiltonian systems, Nonlinearity 29, 3148-3173 (2016)

D.Turaev, Multi-pulse homoclinic loops in systems with a smooth first integral, in "Ergodic theory, analysis, and efficient simulation of dynamical systems" (Springer-Verlag, 2001)

L.P.Shilnikov, D.Turaev, Super-homoclinic orbits and multi-pulse homoclinic loops in Hamiltonian systems with discrete symmetries, Regul. Chaotic Dyn. 2, 126-138 (1997)

D.Turaev, L.P.Shilnikov, On Hamiltonian systems with homoclinic saddle curves, Sov. Math. Dokl. 39, 165-168 (1989)

D.Turaev, L.P.Shilnikov, On Hamiltonian systems with homoclinic curves of a saddle, in "Nonlinear and turbulent processes in physics," 148-151 (Naukova Dumka, 1988)

V.M.Eleonsky, N.E.Kulagin, D.Turaev, L.P.Shilnikov, Classification of self-localized states of an electromagnetic field in a nonlinear medium, Soviet Phys. Doklady 34 (1989)

L.P.Shilnikov, On the classification of self-localized states of an electromagnetic field in a nonlinear medium, in "Nonlinear World," 235-238 (Naukova Dumka, 1989)

V.M.Eleonsky, N.E.Kulagin, D.Turaev, L.P.Shilnikov, On the classification of self-localized states of the electromagnetic field within nonlinear medium, Methods of qualitative theory and theory of bifurcations, 32-45 (1988)

D.Turaev, M.Radziunas, A.Vladimirov, Chaotic soliton walk in periodically modulated media, Phys. Rev. E 77(R) (2008)

      Homoclinic tangency / Elliptic points / Richness of chaos

P.Berger, D.Turaev, On Herman's positive entropy conjecture, Advances in Mathematics 349, 1234-1288 (2019)

S.V.Gonchenko, D.Turaev, L.Shilnikov, Homoclinic tangencies of arbitrarily high orders in conservative and dissipative two-dimensional maps, Nonlinearity 20, 241-275 (2007)

S.V.Gonchenko, D.Turaev, L.Shilnikov, Homoclinic tangencies of arbitrarily high orders in conservative two-dimensional maps, Doclady Math. 73, 210-213 (2006)

V.Gelfreich, D.Turaev, Universal dynamics in a neighbourhood of a generic elliptic periodic point, Regul. Chaotic Dyn. 15,159-164 (2010)

D.Turaev, Polynomial approximations of symplectic dynamics and richness of chaos in nonhyperbolic area-preserving maps, Nonlinearity 16, 1-13 (2003)

S.V.Gonchenko, D.V.Turaev, L.P.Shilnikov, Infinitely many elliptic periodic orbits in four-dimensional symplectic diffeomorphisms with a homoclinic tangency, Proc. Steklov Inst. Math. 244, 106-131 (2004)

S.V.Gonchenko, L.P.Shilnikov, D.Turaev, Elliptic periodic orbits near a homoclinic tangency in four-dimensional symplectic maps and Hamiltonian systems with three degrees of freedom, Regul. Chaotic Dyn. 3, 3-26 (1998)